# SDR P5CA9500256

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Ladder
- Condition: Cracked
- Location: Crew Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY LADDER, TOP RUNG CRACKED LEFT AND RIGHT SIDES.  WELD REPAIRED PER BOEING SRM 51-30-02.
